# SDR ASAA1159074

- Difficulty date: February 22, 2011
- Submitted: February 26, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 16,599 hours, 5,220 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400018160
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78472002 ON NR 1 ENGINE FOUND NR 17 BLADE PLATFORM WITH TORN RUBBER STRIP.  REPLACED NR 17 PLATFORM P/N OFF 340 001 816 0 & INSTALLED PLATFORM P/N 340 001 816 0 PER T/C 78472002.  PERFORMED FAN BLADE SURVEY PER T/C 78472002 STEP 55 CHECKS GOOD.
